# SDR JJBA2021080519015

- Difficulty date: May 19, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,989 hours, 27,722 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Intercostal
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK LH INTERCOATINAL CRACKED FWD INSIDE. REMOVED AND REPLACED NLG UPLOCK LH INTERCOSTAL.
